MathSciNet Relay Station
MathSciNet bibliographic data
MR554328 46G20 (32A15 35R15)
Colombeau, J.-F.; Perrot, B. Convolution equations in spaces of infinite-dimensional entire functions of exponential and related types. Trans. Amer. Math. Soc. 258 (1980), no. 1, 191–198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement